Jump to content

Photo
Accutane

Help Please:/



5 replies to this topic

#1 accutanetrip

accutanetrip

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Likes: 0
About Me
  • Joined: 16-August 13

Posted 17 August 2013 - 05:32 AM

I'm having mild back pain on the 10th day of accutane I don't want to develop some serious back or joint problems my dose is kinda low I'm on 30mg and I weight like 70kg ( 0.4mg/kg a day ) did any one had any problem with that kind of dose? Should I stop or not please help:/

#2 accutanetrip

accutanetrip

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Likes: 0
About Me
  • Joined: 16-August 13

Posted 17 August 2013 - 08:47 AM

Pump any one?;/

#3 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 719
    Gallery Images: 14
    Likes: 112
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 17 August 2013 - 10:26 AM

Yes during my first course I had back pain. It will most likely go away after your body adjust to taking it. I even believe it is a listed side effect.


Absorica Aug 2013 -Feb2014

 

Claravis March 211 - July 2011


#4 mrsrobinson

mrsrobinson

    Member

  • Site Watch
  • Posts & Likes
    Posts: 656
    Likes: 131
About Me
  • Gender:Female
  • Location:New York
  • Joined: 22-December 09

Posted 17 August 2013 - 12:10 PM

oh yes, back pain is a side effect, and it may remain through the entire course

 

talk to your doctor about it on your next visit- they seem to not really cover the common side effects, do keep them posted on each

 

it is a bumpy road, but one that is successful for most, good luck to you!



#5 accutanetrip

accutanetrip

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Likes: 0
About Me
  • Joined: 16-August 13

Posted 17 August 2013 - 12:43 PM

oh yes, back pain is a side effect, and it may remain through the entire course
 
talk to your doctor about it on your next visit- they seem to not really cover the common side effects, do keep them posted on each
 
it is a bumpy road, but one that is successful for most, good luck to you!


Thx for replying I think I don't have back pain and its my imagination I think a lot about it cause I'm worried its gonna make me stop my workouts and I really don't want I've been working out for two years now and I don't want to stop over controlable acne:/

#6 mrsrobinson

mrsrobinson

    Member

  • Site Watch
  • Posts & Likes
    Posts: 656
    Likes: 131
About Me
  • Gender:Female
  • Location:New York
  • Joined: 22-December 09

Posted 17 August 2013 - 09:21 PM

It probably is your imagination- just try to relax, let it work and try to stay positive!  Keep us posted!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users